Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Paracetamol/codeine overdose

Liver failure, encephalopathy, coagulopathy and renal failure in an elderly patient: case report

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

    REFERENCE

    1. 1.

      Respicio GR.A therapeutic misadventure with acetaminophen. Journal of the American Geriatrics Society 55 (Suppl.): 114-115 abstr. C6, No. 4, Apr 2007 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Paracetamol/codeine overdose. React. Wkly. 1154, 20 (2007). https://doi.org/10.2165/00128415-200711540-00069

    Download citation

    Keywords

    • Bilirubin
    • Liver Transplant
    • Paracetamol
    • Acetaminophen
    • Liver Failure